I just started mine today Im going to buy a blood pressure tester, I did notice about an hour after I took my dose, I passed out and got a few cramps, I was told it would make me very tired beings the doctor didnt know how long I have been living with High BP beings I still wouldnt know if it wasnt for me going in for bronchitis. Its kind of nerve wracking beings Im only 22 years old, but My doctor did tell me that fatigue is very common as well at a slight cough. I can handle those things as long as we can nip this in the bud. Good luck! PS my dose is also only 10 mg. also when I said passed out I dont mean actually passed out, I just feel asleep for an hour or so.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.